Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Cheeks red and swollen, white heads after going in cold weather. Prescribed limeciclina. Dermatitis?

Hello doctor. I ve been having this skin problems for about 2Months-my cheeks get swollen and red and I started to get a lot o white heads and comes ones which never happened before, I went to the dermatologist and I mention her that I went to LA for Christmas vacation and that the weather which was very cold and that i used to bathe with hot water and facial scrub gave my contact dermititis and she gave 2 ½ months worth of antibiotic called Limeciclina, if I stop using it my face stars getting swollen and red, pimples start forming they are like nodules, very skin deep and now for about 2days my earlobes won t stop itching the are red and warm also. Do I really have contact dermititis? Isn t a bit to long to drink antibiotics?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello dear in my opinion its not contact dermatitis, as you have response to antibiotic.
There is no role of antibiotics in contact dermatitis.
I think it is rosaceae, but i can comment exactly only after seeing a picture of the lesion.
If possible use the premium service of this forum and send me a picture.
Hope I answered your query.

Wishing you good health
Thank you.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor